# SDR 9623679980

- Difficulty date: November 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9344
- Make and model: Doug DC-9-31
- Aircraft serial: 47440
- System (JASC): 3350 · Emergency Lighting
- Part: Sockets
- Condition: Corroded
- Location: Ventral Stairs
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND VENTRAL STAIR EMERGENCY LIGHTS WEAK.  MAINTENANCE CLEANED CORROSION FROM SOCKETS.  OPERATIONAL CHECK NORMAL.
